Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


MORNING DIARRHEA
Jan 31, 2000

YOU SUGGESTED OAT BRAN TABS, I WAS WONDERING IF I SHOULD OVERLAP THE OAT BRAN WITH THE IMODIUM? IF SO HOW LONG/

RC

Response from Dr. Henry

RC,

you can try -- the gut often takes a while to get used to higher fiber intake (which can lead to more gas and loose stools initially). If you are taking the oat bran and your gut is doing OK then you could try to taper the Immodium or just use it as needed.

KH



Previous
Kidney Stones and sludge
Next
SAMe

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement